# SDR MASA200500263

- Difficulty date: March 31, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- Aircraft time: 5,740 hours, 4,026 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Light
- Condition: Intermittent
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7289 DSM-DEN.  THE AIRCRAFT ABORTED TAKEOFF AND RETURNED TO THE GATE WITH GLD UNSAFE MSG.  MAINTENANCE WAS CALLED AND THE PROBLEM SEEMED TO BE INTERMITTENT.  SECURED THE SYSTEM IN THE OFF MODE AND FERRIED THE AIRCRAFT TO TUS FOR REPAIR.
